| Catalog Number |
5100120922 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
03/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr report is part of the malfunction summary reporting program, exemption number e2015055.Reported events: 4 events were reported for this quarter.Product return status: 4 devices were not available to stryker for evaluation. additional information: there were no remedial actions taken.This device is not labeled for single-use.Device will not be returned by the customer.
Event or Problem Description
This report summarizes four malfunction events in which the device reportedly overheated.Four events had no patient involvement; no patient impact.